Header menu link for other important links
X
On the matrix class Q0 and inverse monotonicity properties of bordered matrices
Choudhury P.N., Eagambaram N., , Sushmitha P.
Published in
2021
Volume: 612
   
Pages: 206 - 222
Abstract
Let A be a square matrix satisfying either a monotonicity condition (like inverse nonnegativity) or a property expressed in terms of the existence of solution of the linear complementarity problem, defined using A (like the Q0-property). We address the question of when the bordered matrix M, whose leading (maximal) proper principal submatrix being the matrix A, inherits the said property of A. © 2020 Elsevier Inc.
About the journal
JournalLinear Algebra and Its Applications
Open AccessNo